# SDR KY7A2024040800038

- Difficulty date: January 30, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N31171
- Make and model: Swrngn SA227AC
- Aircraft serial: AC605
- Aircraft time: 326,073 hours, 53,880 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Cable
- Part number: C817193
- Part serial: 349
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT THROTTLE NOT RESPONSIVE.  R &R LH POWER CABLE IAW FAIRCHILD SA227 MM CHAPTER 76-10-00. OPS GOOD.
